Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/10616
Title: On the L-infinity description of the Hitchin Map
Authors: Dalakov, Peter
Keywords: Hitchin mapHiggs bundlesL-infinity morphism
Issue Date: 2014
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
46 (2014)
Abstract: 
We exhibit, for a G-Higgs bundle on a compact complex manifold, a subspace of the second cohomology of the controlling dg Lie algebra, containing the obstructions to smoothness. For this we construct an L-infinity morphism, which induces the Hitchin map and whose "toy version" controls the adjoint quotient morphism. This extends recent results of E.Martinengo.
Description: 
Peter Dalakov, "On the L-infinity description of the Hitchin Map", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 46 (2014), pp.1-17
Type: Article
URI: http://hdl.handle.net/10077/10616
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.46 (2014)

Files in This Item:
File Description SizeFormat
RIMUT_46_Dalakov.pdf389.13 kBAdobe PDFThumbnail
View/Open
Show full item record

This item is licensed under a Creative Commons License Creative Commons



CORE Recommender

Page view(s) 50

466
checked on Apr 1, 2020

Download(s) 50

419
checked on Apr 1, 2020

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons